Semigroups in Which some bi-ideal is a group
Novi Sad Journal of Mathematics, Tome 11 (1981)
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1981_11_Nonea_24,
author = {Bogdanovi\'c Stojan},
title = {Semigroups in {Which} some bi-ideal is a group},
journal = {Novi Sad Journal of Mathematics},
pages = {261-266},
year = {1981},
volume = {11},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1981_11_Nonea_24/}
}
Bogdanović Stojan. Semigroups in Which some bi-ideal is a group. Novi Sad Journal of Mathematics, Tome 11 (1981). http://geodesic.mathdoc.fr/item/NSJOM_1981_11_Nonea_24/